RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 2, Pages 226–231 (Mi mz11017)  

This article is cited in 1 scientific paper (total in 1 paper)

Specific Features of the Study of Nonautonomous Differential Equations with Exponential-Type Matrices

Yu. A. Konyaev, D. A. Maslov

National Research University "Moscow Power Engineering Institute"

Abstract: An algorithm for the spectral analysis of nonautonomous systems of differential equations on the semiaxis whose matrix can be presented as the sum of exponential-type matrices is developed. This method, which is based on a version of the splitting method, allows us to prove a theorem stating that the initial system is almost reducible to a simpler equivalent system and to formulate a sufficient condition for the asymptotic stability and the stability of its trivial solution.

Keywords: nonautonomous system of ordinary differential equations, splitting method, asymptotic reducibility, stability.

DOI: https://doi.org/10.4213/mzm11017

Full text: PDF file (372 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:2, 260–264

Bibliographic databases:

UDC: 517.925
Received: 17.11.2015
Revised: 02.03.2016

Citation: Yu. A. Konyaev, D. A. Maslov, “Specific Features of the Study of Nonautonomous Differential Equations with Exponential-Type Matrices”, Mat. Zametki, 101:2 (2017), 226–231; Math. Notes, 101:2 (2017), 260–264

Citation in format AMSBIB
\Bibitem{KonMas17}
\by Yu.~A.~Konyaev, D.~A.~Maslov
\paper Specific Features of the Study of Nonautonomous Differential Equations with Exponential-Type Matrices
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 2
\pages 226--231
\mathnet{http://mi.mathnet.ru/mz11017}
\crossref{https://doi.org/10.4213/mzm11017}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3608021}
\elib{http://elibrary.ru/item.asp?id=28172144}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 2
\pages 260--264
\crossref{https://doi.org/10.1134/S0001434617010308}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000396392700030}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85015694466}


Linking options:
  • http://mi.mathnet.ru/eng/mz11017
  • https://doi.org/10.4213/mzm11017
  • http://mi.mathnet.ru/eng/mz/v101/i2/p226

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Konyaev, D. A. Maslov, “An Asymptotic Method for Reducing Systems of Differential Equations with Almost-Periodic Matrices”, Math. Notes, 105:1 (2019), 8–15  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:174
    References:31
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020